Jordan models and diagonalization of the characteristic function

Müller, Vladimír: Jordan models and diagonalization of the characteristic function. Acta scientiarum mathematicarum, (43) 3-4. pp. 321-332. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_003_004_321-332.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
Page Range: pp. 321-332
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 332. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2018. Mar. 04. 17:08
URI: http://acta.bibl.u-szeged.hu/id/eprint/14822

Actions (login required)

View Item View Item